# SDR DALA13005903213

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT NR 4 SLAT LWR T/E SKIN HAS GOUGE 10" INBD OF SLAT TRACK NR 10.  ACCOMPLISHED REPAIR IAW ER/A 509275-14 REV ORIGINAL AS PERMANENT REPAIR SECTION I. DAMAGE DIMENSIONS L=0.70", W=0.30", D=0.125".  FOUND TO BE OUT OF LIMITS IAW SRM 57-40-00.
